• Size

    2 ct

    Description

    BC™ Headaches & Body Aches Aspirin Powders. Aspirin (NSAID) Pain Reliever. Caffeine, Pain Reliever Aid. Fast Pain Relief. Relieves Headaches & Body Aches. Uses: Temporarily relieves minor aches and pains due to: Headache, minor arthritis pain, colds, muscular aches, toothache, menstrual cramps. Other information: Each powder contains: Potassium 55 mg. Questions 1-866-255-5197. www.bcpowder.com. © 2015.

    Identifier

    00042037102876

    SKU/UPC

    4203710287

    Manufacturer

    Medtech Products Inc.

    Brand

    BC
  • Size

    4 fl oz

    Description

    SAMBUCOL BLACK ELDERBERRY DIETARY SUPPLEMENT PROVIDES STRONG AND CONSISTENT IMMUNE SYSTEM SUPPORT FOR THE ENTIRE FAMILY. MADE FROM BLACK ELDERBERRY EXTRACT AND GLUCOSE SYRUP, THIS SUPPLEMENT HAS HIGH ANTIOXIDANT LEVELS AND IS PLEASANT TO TASTE. FOR DAILY MAINTENANCE, TAKE TWO TEASPOONS FROM THIS 4 FL. OZ. BOTTLE EVERY DAY.

    Identifier

    00896116001105

    SKU/UPC

    89611600110

    Manufacturer

    PharmaCare US

    Brand

    Sambucol
  • Size

    150 ct

    Description

    Dietary Supplement. High potency vitamin D3. Adult vitamins. Bone & immune support. We make nutrition taste good. No. 1 gummy vitamin brand. Questions, comments? Call 1-888-334-5389 M-F 9 am-5 pm ET. www.vitafusion.com. 2 gummies provide high potency vitamin D3; bone & tooth support; immune system support; gluten free. Lab tested to ensure quality and potency. (These statements have not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure or prevent any disease.) Made in the USA with US & international ingredients.

    Identifier

    00027917021348

    SKU/UPC

    2791702134

    Manufacturer

    Church & Dwight

    Brand

    VitaFusion
  • Size

    20 ct

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Read all warnings and directions before use. Keep carton. Misc: Non-drowsy. Ibuprofen 200 mg pain reliever/fever reducer (NSAID). Phenylephrine HCl 10 mg nasal decongestant. Relief of Symptoms Due to Cold or Flu: Nasal congestion; Headache; Sinus pressure; Fever; Nasal swelling; Body aches. One pill dose! For most recent product information, visit www.advil.com. Questions or comments? Call weekdays from 9 am to 5 pm EST toll free at 1-800-88-Advil.

    Identifier

    00305730195201

    SKU/UPC

    30573019520

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    50 ct

    Description

    Dietary Supplement. No. 1 doctor & pharmacist recommended brand (Based on the results of the National Disease and Therapeutic Index syndicated report among physicians who recommend a branded Glucosamine/Chondroitin or Glucosamine supplement, December 2009, and the results of the Pharmacy Times Survey among pharmacists who recommend a bone/joint strengthener dietary supplement, 2010). Shows improvement in joint comfort within 7 days (This statement is based on two human studies of 5-Loxin Advanced using subjective measures in which participants rate their joint health. In these studies, after 7 days, improvement continued to be seen, including in biomarker analysis). 50 - 3 per day softgels. The natural aging process can add excessive stress on your joints. Annoying flare-ups can strike at any time. Now there's a different choice to support healthy joints. The First Choice in Premium Joint Care: Osteo Bi-Flex Double Strength Rapid Release Liquid Softgels are a revolutionary formula that contains glucosamine, chondroitin and MSM as well as the unique international patent pending ingredient 5-Loxin Advanced. Taking 5-Loxin Advanced shows improvement in joint comfort within 7 days. 5-Loxin Advanced, glucosamine and the proprietary blend Joint Shield form a dynamic combo to help: promote mobility; renew cartilage; maintain healthy connective tissue. Osteo Bi-Flex Double Strength Rapid Release Liquid Softgels help protect cartilage and help with annoying flare-ups while helping to renew the cellular components within joints. The only leading brand with Joint Shield, featuring 5-Loxin Advanced. 5-Loxin Advanced is a highly potent concentrated extract of the active ingredient akba from the herb boswellia serrata. 5-Loxin Advanced contains high concentrations of akba, which is an important boswellic acid for helping with joint flare-ups. Osteo Bi-Flex Double Strength Rapid Release Liquid Softgels are a potent, synergistic combination of highly effective ingredients in joint care science and the only leading brand containing Joint Shield. Osteo Bi-Flex is manufactured under the highest standard for product quality, including purity and potency. (These statements have not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure, or prevent any disease.)

    Identifier

    00030768017484

    SKU/UPC

    3076801748

    Manufacturer

    Rexall Sundown

    Brand

    Osteo Bi Flex
  • Size

    50 ct

    Description

    Stanback® Headache Powders. Snap back with. Aspirin (NSAID) - pain reliever. Fever reducer. Caffeine - pain reliever aid. Relieves pain fast. For temporary relief of minor aches & pain due to: Headaches. Body aches. Arthritis. Colds & fever. Questions or comments 1-866-255-5197 (English/Spanish) weekdays. Uses: Temporarily relieves minor aches and pains due to: Headache. Minor arthritis pain. Muscular aches. Colds. Temporarily reduces fever. Stanback and snap back with Stanback are registered trademarks of Medtech Products Inc. ©2012 Medtech Products Inc. A Prestige Brands Company.

    Identifier

    00042037103620

    SKU/UPC

    4203710362

    Manufacturer

    Prestige Brands, Inc.

    Brand

    Stanback
  • Size

    8 fl oz

    Description

    Other Information: Each 15 ml tablespoon contains: potassium 5 mg, sodium 10 mg. Each 15 ml tablespoonful contains: total salicylates 236 mg. Do not use if inner seal is broken or missing. Misc: 7 symptom relief. Bismuth Subsalicylate. Multi-symptom relief. Twice the medicine as regular strength Kaopectate. Contains Salicylates. 525 mg bismuth subsalicylate per 15 ml. www.chattem.com.

    Identifier

    00041167744925

    SKU/UPC

    4116774492

    Manufacturer

    Chattem

    Brand

    Kaopectate
  • Size

    60 ea

    Description

    Sergeant's Vetscription Joint-Eze Plus for Dogs of All Ages. Vet recommended. Glucosamine HCL. Shown to support joint health. Chondroitin sulfate. An important structural component of cartilage. Poultry cartilage. Naturally contains glycosaminoglycans (GAGs). MSM. Helps maintain healthy fluid pressure of soft tissue. Dogs love the taste. For canine use only. Vetscription Joint-Eze plus contains a patented blend that includes the building blocks of cartilage which naturally contains the family of glycosaminoglycans, (GAG's). These GAG's naturally contain chondroitin and glucosamine. These ingredients are naturally present in cartilage and help cartilage and related connective tissue perform proper function and supports joint health. Additionally glucosamine HCL and MSM are added to synergistically improve the full benefits of the blend. This blend supports normal joint health and features MSM. MSM is known to reduce and maintain healthy fluid pressure of soft tissue. Dogs of all ages love Vetscription Joint-Eze Plus. These tasty chewables are shown to promote and maintain joint health. Vetscription Joint-Eze plus should be used by all dogs even those who are healthy. From puppies to senior dogs, for all breeds large and small. The benchmark of quality. NASC. National animal supplement council. Pet health central. Sergeant's is committed to providing high quality products. If you have questions or comments about this product, please write: Sergeant's Consumer Response, PO Box 540399, Omaha, NE 68154-0399. In case of emergency, call: 1-800-781-4738. Non-emergency, call: 1-800-224-PETS (7387). Visit us at www.sergeants.com.

    Identifier

    00073091541004

    SKU/UPC

    7309154100

    Manufacturer

    Sergeant's Pet Care Products Inc.

    Brand

    Sergeant's
  • Size

    3 ea

    Description

    Value pack. Kills germs for instant fresh breath. Be certain you put your best breath forward, before getting in an elevator. Dissolves instantly. Sugar free, no calories.

    Identifier

    00012547444209

    SKU/UPC

    1254744420

    Manufacturer

    Johnson & Johnson

    Brand

    Listerine
  • Size

    6 ct

    Description

    Alka-Seltzer Plus Honey Lemon Zest Night, Serve Cold, Cough & Flu Fast Relief Mix-in Packets. New! Acetaminophen/pain reliever-fever reducer phenylephrine HCl/nasal decongestant diphenhydramine HCl/antihistamine/cough suppressant. Nasal congestion. Runny nose. Cough. Headache + body ache. Sore throat. Bayer. 6 packets. Uses. Temporarily relieves these symptoms due to a cold or flu: Minor aches and pains. Headache. Cough. Sore throat. Nasal and sinus congestion. Runny nose. Sneezing. Itchy nose and throat. Itchy, watery eyes due to hay fever. Temporarily reduces fever. Does not contain aspirin. Feel better fast. Mix the Alka-Seltzer Plus fast relief mix-in packet into 8 oz. of hot water and sip the soothing beverage within 10-15 minutes. Experience the steam and the tasty drink as it infuses powerful relief through your whole body. Bayer, the Bayer Cross and Alka-Seltzer Plus are registered trademarks of Bayer. Questions or comments 1-800-986-0369 (Mon-Fri 9AM - 5PM EST) or www.alkaseltzerplus.com.

    Identifier

    00016500551621

    SKU/UPC

    1650055162

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Alka-Seltzer Plus
  • Size

    0.5 fl oz

    Description

    Other Information: Store between 68 degrees to 77 degrees F (20 degrees to 25 degrees C). Retain carton for future reference on full labeling. Misc: Oxymetazoline HCl Nasal Solution. Won't drip from nose or down throat. Fast, powerful congestion relief. Colds. Allergies. Helps rehydrate dry nasal passages. No. 1 doctor & pharmacist recommended brand. 12 hour relief. Afrin No Drip is a breakthrough in nasal sprays. It stays where you spray it without messy dripping from your nose or down your throat. It contains a special blend of ingredients that soothes and moisturizes dry irritated nasal passages. It starts to work in seconds providing 12 hours of nasal congestion relief without drowsiness. 12-hour relief from nasal congestion. Relief lasts all-day or all-night. www.Afrin.com. Product of Germany.

    Identifier

    00041100015112

    SKU/UPC

    4110001511

    Manufacturer

    Bayer Consumer Care

    Brand

    Afrin
  • Size

    14 oz

    Description

    Kills clothes moths, eggs and larvae in air-tight containers and storage closets. This product can treat up to 43.7 cu. ft. Not for sale in the state of California. Made in the USA.

    Identifier

    00070922311164

    SKU/UPC

    7092231116

    Manufacturer

    Willert

    Brand

    Enoz
  • Size

    30 ct

    Identifier

    00036800048744

    SKU/UPC

    3680004874

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    130 ct

    Description

    Quality guaranteed: this topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. **This product is not manufactured or distributed by wyeth consumer healthcare, marketer of centrum. Topcare aspirin 81 mg: uses: for the temporary relief of minor aches and pains. Free chewable aspirin! Complete with 26 rdi nutrients. Compare to centrum Ingredients**. 100 + 30 tablets = 130 tablets (travel pack).

    Identifier

    00036800054639

    SKU/UPC

    3680005463

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    4 fl oz

    Description

    Alcohol free Cough suppressant, nasal decongestant. For stuffy nose, cough. Child-resistant safety cap Easy, accurate dosing Free dosage cup enclosed

    Identifier

    00036800223561

    SKU/UPC

    3680022356

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    30 ct

    Identifier

    00036800883895

    SKU/UPC

    3680088389

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    10 ea

    Description

    Opens your nose to relieve nasal congestion. Breathe better - sleep better. Drug free. It's simple. Flexible, spring-like bands gently lift nasal passages open. 90% of people felt they could breathe better instantly. The only strip with 3M adhesive to hold strip comfortably in place. Breathe Right nasal strips open your nose to help you breathe better so you can sleep better. Use every night if you suffer from: nasal congestion due to allergies, colds, or derived septum; snoring. Get the right size for best results. SM/MED: fits 75% of adult noses.

    Identifier

    00757145002825

    SKU/UPC

    75714500282

    Manufacturer

    CNS

    Brand

    Breathe Right
  • Size

    1 ea

    Description

    Ezy Dose is the leader in innovative, easy-to-use medication management products. This weekly Ezy Dose Pill Planner helps you organize an entire week of pills or vitamins. See-through plastic makes it easy to see whether medication or vitamins have been taken. Lids are easy to open and marked with the weekday. EzyDose.com. Made in China.

    Identifier

    00025715670058

    SKU/UPC

    2571567005

    Manufacturer

    Apothecary

    Brand

    EZY Dose
  • Size

    2 ea

    Description

    Powerful pain relief + Deep muscle relaxation. Air-activated relief, one-time use. Air-Activated: Just open pouch; starts to warm on its own. 8 Hours of Heat: Long-lasting relief. Ultra-thin, comfortable, discreet, odorless. ThermaCare back/hip is designed to fit the following pant/waist sizes: Women's Pant Size: 4 up to size 20; Men's Pant Size: 28 inches to 47 inches. Made in U.S.A.

    Identifier

    00037000345633

    SKU/UPC

    3700034563

    Manufacturer

    P & G

    Brand

    ThermaCare
  • Size

    1 ea

    Description

    Contents: One Pill Planner. Each day pops out for on-the-go convenience. 7-day/x4 times per day. The Weekly One-Day-at-a-Time Pill Planner contains seven individual 1-day pill planners with snap-in storage tray. Fill a week's worth of medication then take each day with you for convenient on-the-go dosing. See-through covers let you know what's being stored and if you've taken your medication on time. Prescription information label included to assist in proper medication adherence. www.Apothecaryproducts.com. Made in China.

    Identifier

    00025715674056

    SKU/UPC

    2571567405

    Manufacturer

    Apothecary

    Brand

    EZY Dose
  • Size

    1 ea

    Description

    With pill container. Large storage area. Crushes tablets into powder effortlessly! This unique three piece tablet powdering device crushes tablets into powder effortlessly for easier swallowing. A tablet container is built into the crusher to store your medication. The top portion may also be used as a drinking cup. www.apothecaryproducts.com. Made in China.

    Identifier

    00025715710914

    SKU/UPC

    2571571091

    Manufacturer

    Apothecary

    Brand

    EZY Dose
  • Size

    30 ct

    Description

    Wild grape flavor Dissolves quickly in your mouth For ages 2-6

    Identifier

    00036800111899

    SKU/UPC

    3680011189

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    20 ea

    Description

    One size. 1 1/16 Inch x 2 1/4 inch. Seals well to keep water out. Stays on in water. Ultra-thin and comfortable to wear. Clear, breathable material. Adhesive seals around the nonstick pad to help protect the wound. Easy one-hand application. Nexcare first aid. Feels better. Is better. Made in USA.

    Identifier

    00051131850422

    SKU/UPC

    5113185042

    Manufacturer

    3M

    Brand

    Nexcare
  • Size

    30 ea

    Description

    OUR RAINBOW LIGHT WOMEN'S ONE MULTIVITAMIN CONTAINS A COLLECTION OF VITAMINS, MINERALS, PROBIOTICS AND ENZYMES. EACH BOTTLE CONTAINS 30 TABLETS. WE ONLY SOURCE THE BEST INGREDIENTS TO ENSURE OUR CUSTOMERS RECEIVE THE HIGHEST QUALITY PRODUCT. SEE NUTRITION FACTS FOR DOSAGE SUGGESTIONS AND MEDICAL RECOMMENDATIONS.

    Identifier

    00021888108817

    SKU/UPC

    2188810881

    Manufacturer

    Rainbow Light Nutritional Sys.

    Brand

    Rainbow Light
  • Size

    72 ct

    Description

    Nicotine Polacrilex lozenge, 2 mg. 3 Poppac containers of 24. For those who smoke their first cigarette more than 30 minutes after waking up. If you smoke your first cigarette within 30 minutes of waking up, use Nicorette 4 mg lozenge. Includes user's guide. Each lozenge contains: sodium, 18 mg. Made in Switzerland.

    Identifier

    00307661500109

    SKU/UPC

    30766150010

    Manufacturer

    GlaxoSmithKline

    Brand

    Nicorette
  • Size

    24 ct

    Description

    Other Information: Store at room temperature. Misc: Acetaminophen/Pamabrom. Multi-Symptom Relief of: cramps, backache & bloating. See new warnings information. Caffeine-free. Questions or comments? 1-800-4536 (Mon-Fri 9AM - 5PM EST) or www.midol.com. Visit Midol.com.

    Identifier

    00312843166738

    SKU/UPC

    31284316673

    Manufacturer

    Bayer Consumer Care

    Brand

    Midol
  • Size

    72 ct

    Description

    Nicotine Polacrilex lozenge, 4 mg. 3 Poppac containers of 24. For those who smoke their first cigarette within 30 minutes of waking up. If you smoke your first cigarette more than 30 minutes after waking up, use Nicorette 2 mg lozenge. Includes user's guide. Each lozenge contains: 18 mg sodium. Made in the Switzerland.

    Identifier

    00307661500208

    SKU/UPC

    30766150020

    Manufacturer

    GlaxoSmithKline

    Brand

    Nicorette
  • Size

    90 ct

    Description

    Dietary Supplement. List No. 1499. L201. USP verified dietary supplement. Just 1 per day. For pregnant women & women trying to get pregnant. Rich in folic acid, iron & zinc. More complete nutrition. Improved formula. No color added. No artificial flavors. No yeast. Gluten free. Nature Made Multi Prenatal provides key vitamins and minerals for nutritional support before and during pregnancy. www.NatureMade.com. USP has tested and verified ingredients, potency and manufacturing process. USP sets official standards for dietary supplements. www.uspverified.org. (This statement has not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure or prevent any disease.)

    Identifier

    00031604014995

    SKU/UPC

    3160401499

    Manufacturer

    Nature Made Nutritional Products

    Brand

    Nature Made
  • Size

    20 ct

    Description

    Luden's® Pectin Lozenge/Oral Demulcent Throat Drops Watermelon. Soothes your throat tastes great! Uses: For temporary relief of minor discomfort and protection of irritated areas in sore mouth and sore throat. Questions 1-866-583-3677. www.ludens.com. A Prestige Brands Company. ©2015 Medtech Products Inc.

    Identifier

    00814832015244

    SKU/UPC

    81483201524

    Manufacturer

    Medtech Products Inc.

    Brand

    Luden's
  • Size

    28 ct

    Description

    Uses: treats frequent heartburn (occurs 2 or more days a week). Not intended for immediate relief of heartburn; this drug may take 1 to 4 days for full effect. Treats frequent heartburn! Occurring 2 or more days a week Two 14-day courses of treatment

    Identifier

    00036800355651

    SKU/UPC

    3680035565

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    80 ct

    Description

    Dietary Supplement. Helps promote the health of joints. Univestin antioxidant extract. Triple strength. 2 per day. Easy to swallow tablet. Compare to Move Free Advanced ingredients (this product is not manufactured or distributed by Schiff Nutrition Group, Inc., distributor of Move Free Advanced). Quality Guaranteed: This TopCare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Univestin (Antioxidant Extract): A dual bioflavonoid antioxidant system that helps protect joint tissue and cartilage. Hyaluronic Acid: A natural component of body tissue and joints. Glucosamine & chondroitin. Help rebuild cartilage and lubricate joints. Antioxidant extract: free radical protection. No: lactose, yeast, wheat, gluten, or milk. No preservatives or artificial flavors. Do not use if printed seal under cap is broken or missing. Gluten free.

    Identifier

    00036800223677

    SKU/UPC

    3680022367

    Manufacturer

    Topco

    Brand

    TopCare
  • Size

    1 ea

    Description

    The 7-day push 'n pop pill reminder helps you remember daily medications with ease! It features unique snap closures that allow you to easily pop compartments open when you want to retrieve pills, but prevent pills from spilling inside your purse, briefcase, or suitcase. The snap-shut lids are designed to resist popping open even when dropped! Large imprinted letters designate the day of the week on each of the 7 compartments, and each compartment features a rounded bottom which makes it easy to remove medication. This pill reminder is made of translucent, durable plastic, so you can tell if you took your medication without opening the lid. This topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Rounded scoop bottom for easy pill removal. Top rack dishwasher safe. Snap closures keep contents safely inside.

    Identifier

    00036800291577

    SKU/UPC

    3680029157

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    4 oz

    Description

    Nourishing vitamin e works in the skin’s outer layers to protect the body's own natural collagen and elastin. Once absorbed, it will continue working to help prevent wrinkles, help against sun-linked uv damage, smooth and provide long lasting moisturizing power. For softer, smoother skin. 10,000 I.U.

    Identifier

    00036800091320

    SKU/UPC

    3680009132

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    16 fl oz

    Description

    Other Information: Each 30 ml dose cup contains: magnesium 25 mg, sodium 8 mg. Salicylate 236 mg. Low sodium. Protect from freezing. Avoid excessive heat (over 104 degrees F or 40 degrees C). Tamper Evident: Do not use if printed shrinkband is missing or broken. Misc: Bismuth subsalicylate. 5 Symptom Digestive Relief: heartburn; indigestion; nausea; upset stomach; diarrhea. www.pepto-bismol.com.

    Identifier

    00301490100486

    SKU/UPC

    30149010048

    Manufacturer

    P & G

    Brand

    Pepto Bismol
  • Size

    120 ct

    Description

    One A Day® Men's Health Formula Multivitamin Tablets. Multimineral Supplement. Complete Multivitamin with more: Formulated to Support*: Heart Health‡. Healthy Blood Pressure††. Immunity. Physical Energy. Specialized Formula with More of What Matters to Men. Formulated to support:* Heart Health with vitamin B6, B12, C, E and folic acid. Healthy Blood Pressure‡‡ with vitamin C, calcium, more† vitamin D and magnesium. Immunity with Vitamins A, C, E, selenium. Physical energy With Vitamins B6, B12, pantothenic acid, chromium and folic acid to help convert food energy. †With 25% DV more Vitamin D (700 IU vs. 600 IU) and 10% DV more magnesium (140 mg vs. 100mg) than Centrum® Men. †† To help maintain blood pressure levels already within the normal range. ‡ Not a replacement for heart medications. A complete Multivitamin with more of what matters to men. One A Day® Men's Health Formula is a complete multivitamin specially formulated for leading health concerns of men. It contains key nutrients to support heart health‡ and more† Vitamin D and magnesium which help support healthy blood pressure‡‡*. Does not contain iron. Does not contain aspirin. *This statement is has not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure, or prevent any disease. Made of US & imported materials. Bayer, the Bayer Cross and One A Day are registered trademarks of Bayer. Centrum is a registered trademark of Wyeth Holdings Corporation. Questions or Comments Please Call 1-800-800-4793 (Mon-Fri 9AM - 5 PM EST).

    Identifier

    00016500500162

    SKU/UPC

    1650050016

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    One A Day
  • Size

    30 ea

    Description

    No matter where you are or what you’re doing, you can pop Emergen-C Chewables and get the essential vitamins and antioxidants your body needs. Emergen-C is packed with B vitamins, and antioxidants vitamin C, E, and zinc. *These statements have not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure, or prevent any disease.^Based on using USDA.gov nutrient database value for a large, raw orange.+per chew vs. leading immune support chewable Immune Support* Chew through 2x more Vitamin C+ With other key antioxidants zinc and vitamin E and B Vitamins

    Identifier

    00076314302109

    SKU/UPC

    7631430210

    Manufacturer

    PFIZER CONSUMER HEALTHCARE

    Brand

    EMERGEN-C
  • Identifier

    00016500500155

    SKU/UPC

    1650050015
  • Size

    0.5 oz

    Description

    Afrin® Severe Congestion Nasal Spray. Oxymetazoline HCl nasal solution - nasal decongestant. Fast, powerful congestion relief. Colds. Allergies. 12 hour relief. Maximum strength plus menthol. #1 doctor & pharmacist recommended brand. Afrin® Severe Congestion is a maximum strength formula with the aromatic power of menthol. It starts to work in seconds providing 12 hours of nasal congestion relief without drowsiness. 12-hour relief from nasal congestion. Relief lasts all-day or all-night. Bayer, Afrin and the Afrin spray design are registered trademarks of Bayer. 100% Recycled Paperboard®. Uses: Temporarily relieves nasal congestion due to: Common cold. Hay fever. Upper respiratory allergies. Temporarily relieves sinus congestion and pressure. Shrinks swollen nasal membranes so you can breathe more freely. Questions or comments 1-800-317-2165. www.afrin.com. ©2015 Bayer.

    Identifier

    00041100811172

    SKU/UPC

    4110081117

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Afrin
  • Size

    90 ct

    Description

    Tylenol® Regular Strength Pain Reliever Liquid Gels. Acetaminophen. Fever reducer. *Liquid-filled capsules. Uses: Temporarily relieves minor aches and pains due to: Headache. Muscular aches. Backache. Minor pain of arthritis. The common cold. Toothache. Premenstrual and menstrual cramps. Temporarily reduces fever. Care To Recycle™. Contains no aspirin. Tylenol, heritage of care, history of relief. How can we help 1-877-895-3665. Questions or comments Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). www.tylenol.com. ©McNeil-PPC, Inc. 2015.

    Identifier

    00300450487902

    SKU/UPC

    30045048790

    Manufacturer

    Johnson & Johnson

    Brand

    Tylenol
  • Size

    1 ea

    Description

    Oral, underarm or rectal use. Fast 10-second read-out (10 second time based on average times for rectal use in clinical testing). Fahrenheit or celsius. Easy to read night light display. Easy to Use: Last temperature recall; Battery and storage case included; Automatic shut off; Oral, underarm or rectal use; Signals when complete; Clinically proven to match glass thermometer accuracy; large night display for easy reading; can be used in either Fahrenheit or Celsius mode. Added Safety: Bite resistant; No glass to break, mercury free. Guaranteed accuracy. Made in China for 3M.

    Identifier

    00051131197190

    SKU/UPC

    5113119719

    Manufacturer

    3M

    Brand

    Nexcare
  • Size

    30 ea

    Description

    Helps stop germs from spreading. Sanitary. Disposable. Easy to use. Fits any BD digital thermometer. Sanitary: Helps stop germs from spreading. Disposable: Single use and then discard. Easy to Use. Made in USA.

    Identifier

    00382905240355

    SKU/UPC

    38290524035

    Manufacturer

    Becton Dickinson

    Brand

    BD
  • Size

    60 ct

    Identifier

    00016500078180

    SKU/UPC

    1650007818
  • Size

    24 ea

    Description

    Temporarily relieves minor aches and pains due to: muscular aches, minor pain of arthritis, the common cold, headache, backache, toothache, premenstrual and menstrual cramps, and temporarily reduces fever. Compare to tylenol rapid release gels active ingredient†. †This product is not manufactured or distributed by McNeil Consumer healthcare, distributor of tylenol rapid release gels. Extra strength, fast relief. Quality guaranteed.

    Identifier

    00036800199897

    SKU/UPC

    3680019989

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    2 ea

    Description

    Other Information: Each 118 ml contains: sodium 4.3 g. Store at room temperature (68-77 degrees F). This product generally produces bowel movement in 1 to 5 minutes. Misc: Latex free. Saline laxative. For relief of occasional constipation. Soft, flexible. Comfort tip. Quality Guaranteed: Compare to Fleet Enema Saline active ingredients (This product is not manufactured or distributed by C.B. Fleet Co., Inc., the distributor of Fleet Enema Saline). Protective shield prevents contamination. Comfortable, lubricated tip for ease of insertion. One-way safety valve controls flow and prevents reflux. Easy, soft squeeze bottle. Quality Guaranteed: This Top Care product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Made in USA.

    Identifier

    00036800311510

    SKU/UPC

    3680031151

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    36 ct

    Description

    Calcium polycarbophil. Gentle enough for everyday use; won't ferment to cause gas or bloating; as effective as fiber powders. Each caplet contains 140 mg calcium and 10 mg magnesium.

    Identifier

    00300052500023

    SKU/UPC

    30005250002

    Manufacturer

    Pfizer

    Brand

    FiberCon
  • Size

    32 ct

    Description

    Lactase Enzyme Supplement. Enjoy dairy again! For the prevention of: gas; bloating; diarrhea associated with digesting dairy. Single serve pouches, 1 chewable tablet per serving. Natural and artificial flavor. How It Works: Lactaid Fast Act Supplement contains a natural lactase enzyme that your body may not produce enough of. It works naturally and in harmony with your body to help you digest dairy. This is a dietary supplement, not a drug, and may be by adults and children 4 years and over. May be used every time you eat food containing dairy - every meal, every snack, every day. Questions or comments? Call Toll Free: 1-800-Lactaid. Visit us at: Lactaid.com. (This statement has not been evaluated by the Food & Drug Administration. This product is not intended to diagnose, treat, cure or prevent any disease.) Made in Canada.

    Identifier

    00300450930323

    SKU/UPC

    30045093032

    Manufacturer

    McNeil Nutritionals

    Brand

    Lactaid
  • Size

    0.5 fl oz

    Description

    Other Information: Store between 68 degrees to 77 degrees F (20 degrees to 25 degrees C). Retain carton for future reference on full labeling. Misc: Oxymetazoline HCl nasal solution-nasal decongestant. Fast, powerful congestion relief. Colds. Allergies. 12 hour relief. Afrin - Number one brand in doctor and pharmacist recommendations. Easy action pump delivers a fine mist in a precise, measured dose. Afrin starts to work in seconds providing 12 hours of nasal congestion relief without drowsiness. Recyclable carton. www.Afrin.com.

    Identifier

    00300850756127

    SKU/UPC

    30085075612

    Manufacturer

    MSD Consumer Care

    Brand

    Afrin
  • Size

    90 ea

    Description

    2.12 inch dia. New 3 in 1 formula. Acne treatment 2% salicylic acid. Works all day. Oil control. Smooth, clear skin. Fresh, clean scent! The 3-in-1 formula in Oxy Clinical Advanced Treatment pads works all day to fight acne, helps to limit the production of oil, and unclogs pores for smooth clear skin. The result is a dean, healthy complexion.

    Identifier

    00310742023985

    SKU/UPC

    31074202398

    Manufacturer

    Mentholatum

    Brand

    Oxy
  • Size

    150 ct

    Description

    Other Information: Save carton for full directions and warnings. Store at room temperature. Misc: Aspirin (NSAID) pain reliever. Safety coated aspirin. Bonus! 25% free with this purchase. Often recommended by doctors for adult aspirin regimen use. small, easy-to-swallow tablets. Safety coated for added stomach protection. Aspirin protects your heart by keeping your blood flowing freely. Questions or comments? 1-800-331-4536 (Mon - Fri 9am - 5pm EST). Made in Spain.

    Identifier

    00312843541245

    SKU/UPC

    31284354124

    Manufacturer

    Bayer Consumer Care

    Brand

    Bayer
  • Size

    125 ct

    Description

    Bayer® Genuine Aspirin Pain Reliever. Fever reducer. The wonder drug®. Safe pain relief plus lifesaving benefits. Coated tablets. 325 mg. For adult use: Safely relieves everyday aches & pains like headaches, muscle aches, & body aches. Coated for easier swallowing. Can help save your life during a heart attack when taken as directed by a doctor. Recommended by doctors for aspirin regimen use. Uses temporarily relieves. Headache. Muscle pain. Toothache. Menstrual pain. Pain and fever of colds. Minor pain of arthritis. Bayer, the Bayer Cross and The Wonder Drug are registered trademarks of Bayer. Questions or Comments 1-800-331-4536 (Mon-Fri 9AM - 5PM EST) or www.bayeraspirin.com.

    Identifier

    00312843541238

    SKU/UPC

    31284354123

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Bayer
  • Size

    8 ct

    Description

    Other Information: Store at room temperature 68-77 degrees F (20-25 degrees C). Misc: Meclizine hydrochloride. Prevents motion sickness. Works 4 times longer. Causes less drowsiness. Chewable once-a-day protection. Works up to 4 times longer and causes less drowsiness than original Dramamine (Dramamine is a registered trademark of McNeil-PPC, Inc.). Works up to 4 times longer & causes less drowsiness than original Dramamine (Dramamine is a registered trademark of McNeil-PPC, Inc.). Questions? Call 1-800-344-7239 or visit us on the web at www.insightpharma.com.

    Identifier

    00363736004385

    SKU/UPC

    36373600438

    Manufacturer

    Insight Pharmaceuticals

    Brand

    Bonine
  • Size

    50 ea

    Description

    One A Day® Energy Multivitamin/Mutimineral Supplement Tablets. Complete Multivitamin with more. Formulated to support:* Physical Energy. Mental Alertness. Healthy Immune System. Heart Health. Support Physical Energy & Mental Alertness*. Bayer. 50 Tablets. A Complete Multivitamin That Supports Energy*. Staying both physically and mentally active is important for supporting your overall health. That's why One A Day® energy is a complete multivitamin with key nutrients to support your health, plus B-Vitamins and a Guarana Blend to help support physical and mental energy.* Specialized Formula with More of What Matters to You. Formulated to Support:* Physical Energy with more B-Vitamins to Convert Food to Fuel. Mental Alertness with a Guarana Blend. Healthy Immune System with Vitamins C, A, Selenium and Zinc. Healthy Heart with Vitamins B6, B12, C, E and Folic Acid. With 100% DV more Thiamin (3 mg vs. 1.5 mg), Riboflavin (3.4 mg vs. 1.7 mg), Niacin (40 mg vs. 20 mg), Vitamin 86 (4 mg vs. 2 mg), and Vitamin B2 (12 mcg vs. 6 mcg) than One A Day Essential. Does not contain aspirin. Bayer, the Bayer Crosscross and One A Day are registered trademarks of Bayer. Questions or comments Please call 1-800-800-4793 (Mon - Fri 9AM - 5PM EST). Visit our website at www.oneaday.com. Bayer HealthCare. Made in U.S.A.

    Identifier

    00016500525868

    SKU/UPC

    1650052586

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    One A Day
  • Size

    75 ea

    Description

    Naproxen sodium caplets (capsule-shaped tablets), 220 mg (NSAID). Strength to last all day. Each tablet contains 20 mg sodium. Made in Germany.

    Identifier

    00325866536716

    SKU/UPC

    32586653671

    Manufacturer

    Bayer Consumer Care

    Brand

    Aleve
  • Size

    1 ea

    Description

    Deliver the correct dosage every time! 1/2 tsp. Spoon-Dropper. Ideal for giving liquid medication to infants and toddlers, the 1/2 tsp. Spoon-Dropper delivers an accurate dose safely and easily. Large, easy to read calibrations in tsp. and ml. help to ensure an accurate dosage every time. Contents: One 1/2 tsp. Spoon-Dropper.

    Identifier

    00025715670010

    SKU/UPC

    2571567001

    Manufacturer

    Apothecary

    Brand

    Ezy Dose
  • Size

    100 ea

    Description

    Sundown Naturals® Natural Cold Pressed 1000mg Flaxseed Oil Softgels. With natural omega-3. Natural source of heart healthy nutrients*. Dietary supplement. The flaxseed oil in this product is 100% solvent free. Smart facts: Our flaxseed oil is an edible oil derived from the seeds of the flax plant (linum usitatissimum) and is one of the best sources of the omega-3 fatty acid alpha-linolenic acid available. Our flaxseed oil for softgels is dispensed and processed under a nitrogen blanket to safeguard it from oxygen exposure. In addition, the oil is dispensed under special yellow lights to protect against white light. Then our product is encased in an amber-colored gelatin shell to continue to protect the active elements from white light. This ensures that our flaxseed oil retains its integrity. Through a unique cold processing method, the flaxseeds are pressed at very cold temperatures and are processed without solvents. No artificial flavor or sweetener, no preservatives, no sugar, no starch, no milk, no lactose, no soy, no gluten, no wheat, no yeast, no fish. Sodium free. Please recycle. Questions Call toll free 1-888-VITAHELP (848-2435) or visit us at www.sundownnaturals.com. Guaranteed quality. Laboratory tested. DAZ ©2010.

    Identifier

    00030768011383

    SKU/UPC

    3076801138

    Manufacturer

    Rexall Sundown, Inc.

    Brand

    Sundown Naturals
  • Size

    1 ea

    Description

    The Ezy Dose Nasal Aspirator cleans mucus gently from baby's nose, The aspirator features smooth edges for added safety and is made of non-toxic materials. Inspect product before use and replace if damaged or shows signs of wear. www.apothecaryproducts.com. Made in China.

    Identifier

    00025715671130

    SKU/UPC

    2571567113

    Manufacturer

    Apothecary

    Brand

    EZY Dose
  • Size

    1 ea

    Description

    Translucent, durable plastic. Braille markings. Easy-to-open lids. The 1 Day Pill Reminder helps you remember daily medication. Each compartment is marked for breakfast, lunch, supper, and bedtime to help you remember to take your medication at the right time. Translucent plastic makes it easy to see if you've taken your medicine without opening the compartment lid. Compact size fits easily in pocket or purse. Each compartment holds 10 aspirin tablets. Dimensions 3 inches long x 2 inches wide x 1/2 inch depth.

    Identifier

    00025715677606

    SKU/UPC

    2571567760

    Manufacturer

    Apothecary

    Brand

    Ezy Dose
  • Identifier

    00369168309081

    SKU/UPC

    36916830908
  • Size

    36 ea

    Description

    Dietary Supplement. Promotes heart health. 20% more free. Smart Facts: Coenzyme Q-10 is a naturally occurring, fat-soluble antioxidant that appears in almost every cell in the body. Antioxidants help fight cell-damaging free radicals in the body. As a supplement, Coenzyme Q-10 helps maintain heart health. Questions? Call toll free or visit us at www.sundownnaturals.com. No artificial flavor or sweetener, no preservatives, no sugar, no starch, no milk, no lactose, no gluten, no wheat, no yeast, no fish. Sodium free. Please recycle. (These statements have not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure or prevent any disease.)

    Identifier

    00030768311551

    SKU/UPC

    3076831155

    Manufacturer

    Rexall Sundown

    Brand

    Sundown Naturals
  • Size

    1 ea

    Description

    Mini waterless vaporizer. Non-medicated vapors provide soothing comfort for your child. Up to 8-hour release. Contains: 1 Vapor-Plug unit & 5 refill pads. Non-medicated aromatic vapors provide soothing comfort when your child feels under the weather. Simple to use - just plug it in! Use day or night! Plug rotates to adjust to your outlet. Nightlight goes on when your lights go out. Easy to replace refill pads last up to 8 hours. Tips for Use: Allow 60-90 minutes for vapor to fill the room. Strength of vapor will vary depending on room size and ventilation. Vapor will be stronger, the closer the unit is to the user. UL listed. Vapor-Plug unit made in Mexico.

    Identifier

    00012547600131

    SKU/UPC

    1254760013

    Manufacturer

    Pfizer

    Brand

    Pedia Care
  • Identifier

    00325866547644

    SKU/UPC

    32586654764
  • Size

    60 ct

    Description

    Dietary Supplement. List No. 1496. L200. USP verified. With other natural flavors. Helps support the immune system. No. 1 pharmacist recommended (Based on Pharmacy Times Survey of pharmacists recommending Letter Vitamin Supplements). Easy and great tasting source of vitamin C which also helps neutralize free radicals and helps iron get absorbed in the body. No color added. No artificial flavors. No preservatives. No yeast. USP has tested and verified ingredients, potency and manufacturing process. USP sets official standards for dietary supplements. www.uspverified.org. (These statements have not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure or prevent any disease.)

    Identifier

    00031604014964

    SKU/UPC

    3160401496

    Manufacturer

    Nature Made Nutritional Products

    Brand

    Nature Made
  • Size

    75 ct

    Description

    Dietary Supplement. List No. 2730. L300. Timed release. Supports cellular energy production in the body. No. 1 pharmacist recommended (Based on Pharmacy Times Survey of pharmacists recommending letter vitamin supplements). Supports cellular energy production in the body - vitamin B12 is important for the metabolic pathways which release cellular energy from fat and protein. No color added. No artificial flavors. No preservatives. No yeast or starch. Gluten free. www.NatureMade.com. B12 tablets are made to Nature Made's guaranteed purity and potency standards. Enter code for Wellness Rewards Points at www.NatureMade.com (Valid only for US and Puerto Rico residents). Rewards ended. (These statements have not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure or prevent any disease.)

    Identifier

    00031604027308

    SKU/UPC

    3160402730

    Manufacturer

    Nature Made Nutritional Products

    Brand

    Nature Made
  • Size

    100 ct

    Description

    Dietary Supplement. List No. 2671. L202. USP Verified. USP has tested and certified ingredients, potency and manufacturing process. USP sets official standards for dietary supplements. www.uspverified.org. 400 IU. No. 1 pharmacist recommended (Based on Pharmacy Times Survey of pharmacists recommending letter vitamin supplements). Dietary supplement USP verified. D3 is the body's preferred form of vitamin D (Vitamin D3 is a more effective than vitamin D2 at raising and maintaining adequate levels of circulating vitamin D in the body). Supports bone, teeth, muscle and immune health. Vitamin D supports bone, teeth, muscle and immune health. No color added. No artificial flavors. No preservatives. No yeast. Gluten free. (This statement has not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure or prevent any disease.)

    Identifier

    00031604026714

    SKU/UPC

    3160402671

    Manufacturer

    Nature Made Nutritional Products

    Brand

    Nature Made
  • Size

    100 ct

    Description

    Vitamin D Supplement. List No. 1870. L201. 1000 IU. D3 is the body's preferred form of vitamin D (Vitamin D3 is more effective than vitamin D2 at raising and maintaining adequate levels of circulating vitamin D in the body). Supports bone, teeth, muscle and immune health. USP verified. No. 1 pharmacist recommended (Based on Pharmacy Times Survey of pharmacists recommending letter vitamin supplements). Vitamin D supports bone, teeth, muscle and immune health. No color added. No artificial flavors. No preservatives. No yeast. Gluten free. www.NatureMade.com. USP has tested and verified ingredients, potency and manufacturing process. USP sets official standards for dietary supplements. www.uspverified.org. (These statements have not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure or prevent any disease.)

    Identifier

    00031604018702

    SKU/UPC

    3160401870

    Manufacturer

    Nature Made Nutritional Products

    Brand

    Nature Made